RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 47–56 (Mi mz3070)  

This article is cited in 6 scientific papers (total in 6 papers)

Behavior of the sum of a Dirichlet series having a prescribed growth

A. M. Gaisin

Bashkir State University

Full text: PDF file (750 kB)

English version:
Mathematical Notes, 1991, 50:4, 1018–1024

Bibliographic databases:

UDC: 517.53
Received: 12.12.1989

Citation: A. M. Gaisin, “Behavior of the sum of a Dirichlet series having a prescribed growth”, Mat. Zametki, 50:4 (1991), 47–56; Math. Notes, 50:4 (1991), 1018–1024

Citation in format AMSBIB
\Bibitem{Gai91}
\by A.~M.~Gaisin
\paper Behavior of the sum of a Dirichlet series having a prescribed growth
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 47--56
\mathnet{http://mi.mathnet.ru/mz3070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162910}
\zmath{https://zbmath.org/?q=an:0781.30006|0739.30004}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1018--1024
\crossref{https://doi.org/10.1007/BF01137730}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500028}


Linking options:
  • http://mi.mathnet.ru/eng/mz3070
  • http://mi.mathnet.ru/eng/mz/v50/i4/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Gaisin, “Behavior of the logarithm of the modulus value of the sum of a Dirichlet series converging in a half-plane”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 175–186  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Gaisin, “On a conjecture of Polya”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 281–299  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Gaisin, “An estimate of a Dirichlet series with real coefficients on a ray”, Math. Notes, 60:6 (1996), 611–621  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. M. Gaisin, I. D. Latypov, “Asymptotic Behavior of the Sum of the Dirichlet Series of Prescribed Growth on Curves”, Math. Notes, 78:1 (2005), 33–46  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. M. Gaisin, N. N. Yusupova, “Povedenie summy ryada Dirikhle s zadannoi mazhorantoi rosta na krivykh”, Ufimsk. matem. zhurn., 1:2 (2009), 17–28  mathnet  zmath  elib
    6. A. M. Gaisin, Zh. G. Rakhmatullina, “Povedenie minimuma modulya ryada Dirikhle na sisteme otrezkov”, Ufimsk. matem. zhurn., 2:3 (2010), 39–45  mathnet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020